Solving Nonlinear Boundary Value Problems Using He′s Polynomials and Padé Approximants
Articles > Article · 2009
Authors: Syed Tauseef Mohyud-Din, Ahmet YILDIRIM
Mathematical Problems in Engineering, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 2009
DOI: 10.1155/2009/690547
Summary
We apply He′s polynomials coupled with the diagonal Padé approximants for solving various singular and nonsingular boundary value problems which arise in engineering and applied sciences. The diagonal Padé approximants prove to be very useful for the understanding of physical behavior of the solution. Numerical results reveal the complete reliability of the proposed combination.